Login      Sign Up
 

Medical Advice On "Eye Health"



Dr. Zubair A Shaikh
Hi, Welcome to icliniq.com. Lulifin is an antifungal lotion. You should immediately do an eye wash with clean water, and continue this for at least 20 to 30 minutes. You can get some antibiotics steroid eye drops and apply for three times a day for ... View thread »

Dr. Anand
Hi, Welcome to icliniq.com. It is very common for everyone to get these kinds of experience when they change glasses even with the same power glasses. This is because our eyes get adjusted to the glasses, even minor changes like the shape of the ... View thread »

Dr. Zubair A Shaikh
Hi, Welcome to icliniq.com. From the information you have given, your vision prescription is -4. You have not specified whether it is a spherical, cylindrical, or a compound power. You are also using a Toric contact lens, for the first time. The ... View thread »

Dr. Anand
Hi, Welcome to icliniq.com. VH is Vitreous Hemorrhage. Vitreous hemorrhage is common only in long-standing diabetes, which leads to proliferative diabetic retinopathy.If this happens, intravitreous Lucentis (Ranibizumab) is advisable. Another one ... View thread »

Dr. Manjunath Natarajan
Hello, Welcome to icliniq.com. From the pictures you have attached (attachment removed to protect patient identity), I can tell you that the most probable cause of this redness is a benign condition called nodular episcleritis. It is a form of ... View thread »

Dr. Anand
Hi, Welcome to icliniq.com. I have gone through the attached pictures (attachment removed to protect patient identity). Yes, it is nothing but common bacterial conjunctivitis. Since you have blepharitis, you are more likely to get conjunctivitis ... View thread »

Dr. Hafiz Muhammad Hassan  Shoukat
Hi, Welcome to icliniq.com. This condition is called eye floaters, this might be a benign condition but in your case, as it popped up just suddenly after eye trauma, I would be going to an eye specialist, as this might be a sign of vitreous or ... View thread »

Dr. Anand
Hi, Welcome to icliniq.com. Your finger might have hit the eyeball blood vessels. These vessels can bleed due to trauma and can cause a subconjunctival hemorrhage (bleeding behind the conjunctiva thereby causing a red eye). This does not cause any ... View thread »

Dr. Anand
Hi, Welcome to icliniq.com. LASIK when it is done, corneal nerves will be cut. These corneal nerves take several months to regenerate. This can lead to continuous dryness and irritation in the eyes. Eyes also become hypersensitive. Systane ultra is ... View thread »

Dr. Dada Peer K
Hello, Welcome to icliniq.com.I reviewed your history. It seems from the history that you had keratitis and following the treatment, you have a small corneal opacity. Artelac is an artificial tear eye drops and it can be used for a long time ... View thread »